×

zbMATH — the first resource for mathematics

Oscillation of analytic curves. (English) Zbl 0897.32001
Summary: The number of zeroes of the restriction of a given polynomial to the trajectory of a polynomial vector field in \((\mathbb{C}^n,0)\), in a neighborhood of the origin, is bounded in terms of the degrees of the polynomials involved. In fact, we bound the number of zeroes, in a neighborhood of the origin, of the restriction to the given analytic curve in \((\mathbb{C}^n,0)\) of an analytic function, linearly depending on parameters, through the stabilization time of the sequence of zero subspaces of Taylor coefficients of the composed series (which are linear forms in the parameters). Then a recent result of Gabrielov on multiplicities of the restrictions of polynomials to the trajectories of polynomial vector fields is used to bound the above stabilization moment.

MSC:
32A05 Power series, series of functions of several complex variables
32B05 Analytic algebras and generalizations, preparation theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. N. Bautin, On the number of limit cycles which appear with the variation of coefficients from an equilibrium position of focus or center type, Transl. AMS, Series I, 5 (1962), 396-413.
[2] Carmen Chicone and Marc Jacobs, Bifurcation of critical periods for plane vector fields, Trans. Amer. Math. Soc. 312 (1989), no. 2, 433 – 486. · Zbl 0678.58027
[3] J.-P. Françoise and C. C. Pugh, Keeping track of limit cycles, J. Differential Equations 65 (1986), no. 2, 139 – 157. · Zbl 0602.34019
[4] J.-P. Francoise and Y. Yomdin, Bernstein inequality and applications to analytic geometry and differential equations, to appear. · Zbl 0869.34008
[5] A. M. Gabrièlov, Projections of semianalytic sets, Funkcional. Anal. i Priložen. 2 (1968), no. 4, 18 – 30 (Russian).
[6] Andrei Gabrielov, Multiplicities of zeroes of polynomials on trajectories of polynomial vector fields and bounds on degree of nonholonomy, Math. Res. Lett. 2 (1995), no. 4, 437 – 451. · Zbl 0845.32003
[7] A. Gabrièlov, Multiplicities of Pfaffian intersections, and the Łojasiewicz inequality, Selecta Math. (N.S.) 1 (1995), no. 1, 113 – 127. · Zbl 0889.32005
[8] W. K. Hayman, Differential inequalities and local valency, Pacific J. Math. 44 (1973), 117 – 137. · Zbl 0248.30026
[9] Yuliĭ Il\(^{\prime}\)yashenko and Sergeĭ Yakovenko, Counting real zeros of analytic functions satisfying linear ordinary differential equations, J. Differential Equations 126 (1996), no. 1, 87 – 105. · Zbl 0847.34010
[10] A. G. Khovanskiĭ, Fewnomials, Translations of Mathematical Monographs, vol. 88, American Mathematical Society, Providence, RI, 1991. Translated from the Russian by Smilka Zdravkovska. · Zbl 0586.51015
[11] Yu. V. Nesterenko, Estimates for the number of zeros of certain functions, New advances in transcendence theory (Durham, 1986) Cambridge Univ. Press, Cambridge, 1988, pp. 263 – 269.
[12] R. Roussarie, A note on finite cyclicity property and Hilbert’s 16th problem, Dynamical systems, Valparaiso 1986, Lecture Notes in Math., vol. 1331, Springer, Berlin, 1988, pp. 161 – 168.
[13] N. Roytvarf and Y. Yomdin, Bernstein classes, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.